# SDR RAIA00212341

- Difficulty date: December 4, 2002
- Submitted: December 7, 2002
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- Aircraft time: 14,925 hours, 16,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5397-BWI- EMERGENCY PATH LIGHTS OUT ROWS 6-10.  SECURED CONNECTOR AT EMERGENCY PATH LIGHTS, OPS CHECK OK.
